# SDR YENA2024061200864

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 3,056 hours, 533 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#72, EDI-JFK. (ETOPS) 'SMOKE FWD CRG DET FAULT, AFT CRG DET FAULT ON ECAM; INTERROGATED CFDS TROUBLESHOT PER TSM 23-73-00-810-967A, UNABLE TO DUPLICATE FAULT. REMOVED AND REPLACED CIDS DIRECTOR 2( 102RH) REF AMM 23-73-34 OPS NORMAL NO FAULTS NOTED AT THIS TIME.'
